Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Burning sensation in bladder, pain while passing urine. What is the problem?

i have urinal balder burning sensation & pain when passing urine , i have checked with a docter and he suggested me Norilet-400 mg ( Norfloxacin ) and citralka for 7 days it is cured in 7 days. 4 days after stopping the tablets it came again i consulted doctor and he suggested blood and urine test and he told every thing is normal and the pus cell count is 2-3. he suggested to continue the above tablets for 7 days and take more water. what might be the problem? please tell me is there any problem.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  484
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

You urine report does not show infection - it was not there or it got cleared by norfloxacin.
If acid urine was contributing - citralka and water help.
Because of the long duration, you need more investigation - X-ray (Plain KUB or IVU) and/or ultrasound and kidney function tests. There could be a stone, deformity, mild obstruction and so on.
See Urologist - he is the best person for the situation. He will also advise on future prevention.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor